Article

Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 58, Issue 1, pp 95-102

A characterization of q-hyperelliptic compact planar klein surfaces

  • E BujalanceAffiliated withDepartamento de Matemática Fundamental, Facultad de Ciencias, U.N.E.D
  • , J. J EtayoAffiliated withDepartamento de Geometría y Topología, Facultad de Matemáticas, Universidad Complutense

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access